Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

249 Publications


1999 | Journal Article | LibreCat-ID: 16537
Dellnitz, Michael, and Oliver Junge. “On the Approximation of Complicated Dynamical Behavior.” SIAM Journal on Numerical Analysis, 1999, pp. 491–515, doi:10.1137/s0036142996313002.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
Bürkle, David, et al. “Visualizing Complicated Dynamics.” Proceedings of Visualization 99, 1999.
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 16584
Deuflhard, Peter, et al. “Computation of Essential Molecular Dynamics by Subdivision Techniques.” Computational Molecular Dynamics: Challenges, Methods, Ideas, 1999, doi:10.1007/978-3-642-58360-5_5.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
Aston, Philip J., and Michael Dellnitz. “The Computation of Lyapunov Exponents via Spatial Integration with Application to Blowout Bifurcations.” Computer Methods in Applied Mechanics and Engineering, 1999, pp. 223–37, doi:10.1016/s0045-7825(98)00196-0.
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 16536
Dellnitz, Michael, and Oliver Junge. “An Adaptive Subdivision Technique for the Approximation of Attractors and Invariant Measures.” Computing and Visualization in Science, 1998, pp. 63–68, doi:10.1007/s007910050006.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
Dellnitz, Michael, and Andreas Hohmann. “A Subdivision Algorithm for the Computation of Unstable Manifolds and Global Attractors.” Numerische Mathematik, vol. 75, 1997, pp. 293–317, doi:10.1007/s002110050240.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16614
Guder, Rabbijah, et al. “An Adaptive Method for the Approximation of the Generalized Cell Mapping.” Chaos, Solitons & Fractals, 1997, pp. 525–34, doi:10.1016/s0960-0779(96)00118-x.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16552
Dellnitz, Michael, et al. “Exploring Invariant Sets and Invariant Measures.” Chaos: An Interdisciplinary Journal of Nonlinear Science, 1997, pp. 221–28, doi:10.1063/1.166223.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
Dellnitz, Michael, and Oliver Junge. “Almost Invariant Sets in Chua’s Circuit.” International Journal of Bifurcation and Chaos, 1997, pp. 2475–85, doi:10.1142/s0218127497001655.
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
Dellnitz, Michael, and Andreas Hohmann. “The Computation of Unstable Manifolds Using Subdivision and Continuation.” Nonlinear Dynamical Systems and Chaos, 1996, doi:10.1007/978-3-0348-7518-9_21.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
Dellnitz, Michael, et al. “Cycling Chaos.” International Journal of Bifurcation and Chaos, 1995, pp. 1243–47, doi:10.1142/s0218127495000909.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
Dellnitz, M., and C. Heinrich. “Admissible Symmetry Increasing Bifurcations.” Nonlinearity, 1995, pp. 1039–66, doi:10.1088/0951-7715/8/6/009.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
Dellnitz, Michael, et al. “Spirals in Scalar Reaction–Diffusion Equations.” International Journal of Bifurcation and Chaos, 1995, pp. 1487–501, doi:10.1142/s0218127495001149.
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
Golubitsky, Martin, et al. “The Constrained Liapunov-Schmidt Procedure and Periodic Orbits.” Normal Forms and Homoclinic Chaos, 1995, doi:10.1090/fic/004/05.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
Aston, Philip J., and Michael Dellnitz. “Symmetry Breaking Bifurcations of Chaotic Attractors.” International Journal of Bifurcation and Chaos, 1995, pp. 1643–76, doi:10.1142/s021812749500123x.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
Dellnitz, M., and I. Melbourne. “A Note on the Shadowing Lemma and Symmetric Periodic Points.” Nonlinearity, 1995, pp. 1067–75, doi:10.1088/0951-7715/8/6/010.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
Dellnitz, Michael, et al. “Symmetry of Attractors and the Karhunen-Loève Decomposition.” Trends and Perspectives in Applied Mathematics, 1994, doi:10.1007/978-1-4612-0859-4_4.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
Dellnitz, Michael, and Jürgen Scheurle. “Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom.” Dynamics, Bifurcation and Symmetry, 1994, doi:10.1007/978-94-011-0956-7_9.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
Dellnitz, Michael, and Ian Melbourne. “Generic Movement of Eigenvalues for Equivariant Self-Adjoint Matrices.” Journal of Computational and Applied Mathematics, 1994, pp. 249–59, doi:10.1016/0377-0427(94)90032-9.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
Dellnitz, Michael. “Collisions of Chaotic Attractors.” Schlaglichter Der Forschung: Zum 75. Jahrestag Der Universität Hamburg, 1994, pp. 411–28.
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed